I'm Dizzy-NEW PRESCRIPTION HELP!?

I only just got unknown contacts, and I suddenly jumped from a -1.00 surrounded by my left eye and -2.25 contained by my right to -2.75 in both. These latest ones are giving
me a terrible headache, and I hold a feeling it's because the prescription is too strong contained by my left. Is this possible?


Answers:
A too strong prescription is a pious possibility for your dizziness. That happened to me when I tried to wear my "backup glasses" prescription from close to 10 years ago...they were -9.75 contained by both eyes and my most recent glasses prescription be -8.25 and -7.75. Headaches, dizziness, felt similar to my feet be coming out of my neck...that go away as soon as I got my exotic glasses.

Contact your eye doctor tomorrow morning...put in the picture them the problem you are having. It is pretty possible that the contacts are the wrong prescription, or were possibly ordered from your specs prescription rather than the contact prescription (they are two different strengths next to glasses mortal higher numbers).

Good luck!
It is definately possible.
Eye doctors do product mistakes, so your prescription may be too strong. Especially since thats such a big jump for your not here eye! If you call them, they will probably relay you to wait it out for at tiniest a week before they amendment it, but if its been a few days and its still giving you impossible headaches phone your doc and go take checked again.
This is possible, but have your doctor check to be sure the contacts you be given are the right prescription...that happened to me once.

But surrounded by general, yes your symptoms are run of the mill for any changes surrounded by prescription, likewise if your contact brand is different that what you're used to.
Whenever you're sight changes and you achieve new glasses/contacts, they usually give the impression of being a lot stronger than they should be. I've gone through like peas in a pod thing every time my prescription change. In a few days your eyes will have in synch to perfect reverie again and you won't be dizzy or give you a headache. The dizzyness is faultlessly normal, and the headache is most plausible because you have be reading. After getting new prescriptions i other get headache while reading. Try taking some motrin and moving farther away from what you're reading. If things aren't any better in a few days, appointment in to the eye doctor. Good luck!
I would stop wearing your contacts for a few days and after try again and see if you're still having one and the same problems. Give yourself a few more days to get in the swing of things to the new prescription. If they're still bothering you, after go to your eyedoctor and ask just about it.

BTW, I love A Streetcar Named Desire, too!
don't wait only go to another doctor and consent to him exam your eyes again.

I think they made a mistake.
Hello, I am a Certified Ophthalmic Tech.

Many times when we enjoy a big change contained by prescription it can feel exceedingly weird. Give it a few days and see if you draw from used to it. Our eyes get used to seeing blurry and stipulation time to adjust. If the feeling doesn jump away after 2 weeks then calendar a follow up with your doctor to own it checked.
The lenses you used to have be a -1.00. With that, you were competent to move the focal point of your eye from 1 meter to optical infinity or about 20 foot. What are the chances that your eyes get twice as powerful since you last get that Rx? Unless you are a diabetic and had a myopic shift by a totally high glucose rank, you probably just tried to 'help' too much during your exam.

Now you hold new lenses which would embezzle it from almost a third of a meter in front of you (about a foot), and moved that focal point out to infinity.

If you be 'relaxed' when your eye exam was perform, you'd probably be wearing almost a -1.00, still. But if you were a bit nervy and trying to help and not relaxing, you probably put some power within your focus, making it so your Rx came out plentifully higher. So very soon you've got too much relaxing power contained by your lenses, and you've become far sighted. And farsighted people hold to work, bend their lens inside their eye, to see at distance. And for you, well....headache. Eye strain, eye affliction, tearing, proboscis running, headache, and did I mention headache?

So these lenses are causing you to overcompensate by trying to plug surrounded by enough power to refuse to accept that difference and you are getting fatigued very in a flash.

You might take them subsidise, talk to the doc. If he get all protective and can't see the physiology of this (which is REALLY a common problem), you should politely say-so good bye and jump somewhere else. Most eye professionals know about this type of over compensation. Sometimes though, we don't embezzle the extra time to blur one out and relax that accommodation, and so over Rx. It's not adjectives that uncommon.

The answers post by the user, for information singular, LasikAnswer.com does not guarantee the right and should not be considered medical advice, diagnosis or treatment recommendation.

  • I have an eye turn... i REALLY wanna gain it fixed.?
  • I'm 13 n Want conacts, are they uncomfy or unsuitable plus Im scared whether they will hurt!?
  • Can I wear my contects if I am treating pink eye?
  • Ambyopia/lazy eye interrogate??
  • So I went to the eye doctor..?
  • Eyes varying colors?
  • Can eyeglasses change the shape of your trunk?
  • Myopia Genetic?
  • My eye is like spazzing out and it's bothering me big time. Could this be due to my adjectives back on ingestion?
  • Soft drinks and eyes?
  • My eye doctor prescribed me glassses, how impossible are my eyes?
  • Glasses or no goggles?
  • Can using the computer too much affect my illusion (specially darkness vision) if I'm a post RK?